advertisement
Question
Posted by: dw | 2009-12-11

hair

Hi doc. I lose about 150 hairs a day. I am on Vit B complex injections, I use minoxidil, I take a multivitamin, I have had my thyroid and iron levels tested and all is normal. I do suffer from anxiety, could this be the cause? Please help, I am desperate. Thanks in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

DW

I do not think you have something to be concerned about, as on average a person looses 100 strands of hair per day. Your hair grows in cycles and at the end of every cycle natural hairloss occurs.

However, if you are still concerned, consult a dermatologist.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement